# SDR DALA12014490935

- Difficulty date: November 26, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,254 hours, 47,422 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON SPLICE 22 LT BETWEEN BS 1287 TO 1309 AT AFT CARGO COMPARTMENT. LONGERON SPLICE WAS REPLACED IAW IAW SRM 53-02, FIG 18.
